I feel like I have to give a speech or very anxious. I have been on dialysis for 1 yr. I no longer can sleep. I rock & roll, walk the floor all nite, rock in chair 100 miles an hr, cry because I want to sleep. I have taken stuff for restless leg, but dont have it in legs... comes in arms and stomach. I am about insane. the only thing that would give me 3 hrs of rest in the past was oxycodone(5/325) 1 at nite. but thats not working and dont want to increase it so am off of it all together. has ANYONE experienced this and if so what did you do to stop this. It is getting very hard for me to sit in dialysis chair for 31/2 hrs. in fact today they had to let me out early. If anyone has an idea to stop this feeling that keeps me jazzed up inside 24/7 i would appreciate it. i can not take sleep aids as they have a reverse reaction on me.i just tried dream sleep with melatonine and gaba and water and just about climbed the walls. thought all natural would do the trick,,, wrong. So any help would be appreciated. thanks ... 4 Paws
You've a lot going on! It seems to me that you are suffering from depression with a big dose of anxiety or generalized anxiety disorder, just my uneducated guess of course. With certain types of depression there is anxiety and insomnia, you seem to be experiencing that type.
Ask your physician for a referral to a psychiatrist. You are not "insane", just depressed and anxious, those two are easily treated once your pdoc can find the right medication, or combo of meds, which may take some time, it's all trial and error, so be patient.
Do any of your family members suffer from depression and/or anxiety? It does seem to be a genetic thing and what med works for a close family member may indeed work for you. You may want to speak to your closest family member just to determine if anyone on your family tree has experienced what you are dealing with at this time. No need to be ashamed, if you'd cancer or something else you'd be on medication for that, so treat this just like a physical ailment, because it truly is one.
Best wishes and know that you are not alone in your suffering,
Hi 4 paws,
Your not insane, you just need to really really get some sleep! See if your doc will give you some Trazodone. I had it when I had a major depression because I just could not sleep. My Body clock was totally off. I was going Bananas! I was in the Hospital for treatment to find something for my major depression and so they started me on 100mg of Trazodone. I actually slept, I couldn't believe it! I still take it when I need it but now I only need 25mgs. See if that works for you, there are other sleeping aides around too. Don't worry about having a sleeping aide you need it girl! When you sleep better you can cut it out slowly if you want.
Good luck and take care.
For a while I took Ativan which is an anxiety med that helps with sleep. Then I used Benadryl for about a year until I built up a tolerance. Now I take flexeril which is a mild muscle relaxer for my back pain and it helps me sleep too. Just a few ideas. Talk to your doctor and write down everything you want to say on paper before you go in and then read it to him. Make a list of your symptoms.this always helps me because I forget and get flustered when I try to explain what's going on. I feel like I shouldnt complain but then I get home and am mad at myself for not complaining! I mean thats the reason We go to the doctors! Sleep is so important and if you are not 2013getting any your medical conditions will be twice as bad. Hoping for some restful nights ahead for you.
Heebeegeebees is exactly what my mom use to say. She was on dialysis for. 6 years. The doctors were very hesitant to give her anything because of fear of abusing drugs while being on a waiting list for a kidney. They finally gave her trazadonr and ambien. This helped. Her restless leg syndrome was unpredictable and unbearable . I use massage her legs for relief. Dialysis is rough. Restricting your fluids and eating a tricky diet is always a good thing too. Good luck!
- All-Nite Information for Consumers
- All-Nite Information for Healthcare Professionals (includes dosage details)
- Side Effects of All-Nite (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Dec 2009 • 3 answers
Posted 13 Aug 2011 • 2 answers
Posted 26 Aug 2011 • 2 answers
Posted 2 Nov 2011 • 10 answers
3 wks 25Mg Zoloft, last nite sick with anxiety no sleep, input?still adjusting breakthrough anxiety?
Posted 24 Jul 2014 • 3 answers